# SDR ASAA2015070612347

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 28,695 hours, 8,872 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJHY966
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 28,702 hours, 8,875 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FAILED TO START.  ACFT GROUNDED.  FOUND MOISTURE AND POSSIBLE CORROSION IN THE LT EXCITER BOX AT THE IGNITION LEAD CONNECTION.  REPLACED THE LT EXCITER BOX IAW MM 74-11-01 AND CLEANED AND DRIED THE IGNITER LEAD.  OPS CHECKED GOOD.  STARTED ENGINE SEVERAL TIMES, OPS CHECKED GOOD.
